6 Jan 2013
Hello kit843 & welcome to the site. If you are having liver problems oxycodone is not the best med to be taken. I am copying part of whta the FDA monograph has to say bout it to get it right:
Extensively metabolized in the liver to noroxycodone and oxymorphone and their glucuronide conjugates.
Oxymorphone formation mediated by CYP2D6;g approximately 10 times as potent as morphine parenterally and likely contributes to oxycodone’s effects.g
Oxycodone and its metabolites excreted principally in urine.
Conventional preparations: 3.2–5 hours.b g
Extended-release tablets (e.g., OxyContin): apparent half-life 4.5–8 hours.g
Renal impairment: elimination half-life increased by 1 hour compared with normal renal function.g Peak plasma concentrations and AUCs for oxycodone and noroxycodone increased substantially.g
Mild to moderate hepatic impairment: the elimination half-life was increased by 2.3 hours compared with normal hepatic function.g Peak plasma concentrations and AUCs for oxycodone and noroxycodone increased but less substantially than with hepatic impairment.g
Wishing you the best...
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
3 answers • 10 Jul 2010
Ive been taking to ambien for quit a while and my stomach is killing me since i have liver problems already i want to know if there is side effects ...
1 answer • 15 Feb 2012
I found online somewhere that Gabapentin can inflame the liver, yet, also read that it is not metabolized in the liver at all. I read that incidents ...
1 answer • 16 Sep 2013
What questions should I ask the doctor. And what medications give the worst side effects.will the doctor be able to tell me how long I have had it ...
4 answers • 8 Jan 2014
I've read the side effects of tretinoin and now I am left wondering how common these really are (liver, nervous system, etc.). There is no ...
1 answer • 8 Jul 2014